| Model Number |
83779 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that coil ended up in the wrong location and removed with snare.The target lesion was located in the moderately tortuous iliac vein.A 14mm x 50cm interlock was selected for use.During the procedure, it was noted that the coil ended up in the wrong location in the external iliac vein.The physician believes that the coil may have flicked out of placement during insertion using direxion microcatheter which resulted in emergency removal of coil using a snare.The sheath size inserted into patient was increased so that snare could remove the coil from the wrong location and no additional coils required.No further patient complication reported.
Additional Manufacturer Narrative
(b)(6).